Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Do some PIs increase fatigue?
Apr 14, 1998

I was doing pretty well on Crixivan, AZT and 3TC for several years then VL started up and at 30,000 switched a year ago to Viracept DDI and D4t. (vl hovers around 10,000 CD4 700) Added Hydroxurea several months ago and have noticed growing bouts of fatigue. I have been extremely active with heavy workouts which always helped energy levels. I have a sense that the increased amount of meds, or types have finally affected my ability to maintain a full day of activities. Do different meds have more fatigue effects?

Response from Mr. Molaghan

Hello

Your numbers sound good on this new regimen. I'm sorry to here that your energy level is decreasing. Medications affect everyone differently. You mentioned that the fatigue seemed to coincide with the time that you started taking Hydroxyurea. Have you checked your CBC recently? Hydroxyurea can cause anemia and neutropenia (decreased white blood count), and subsequently cause fatigue. Review your laboratory results with your physician to insure that you are not experiencing adverse effects from the Hydroxyurea. Good luck!


Previous
Newly hiv+ but lacking energy all the time.
Next
HCV and fatigue

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement